Alert archive / Wyoming / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 161, NWS Cheyenne, WY

July 20, 2013Albany County, Laramie County, Wyoming

NWS Cheyenne, WY issued this severe thunderstorm warning at Jul 20, 2013, 4:16 PM MDT for Albany County, Laramie County, Wyoming. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 20, 2013, 4:16 PM MDT (22:16 UTC)
Expired
Jul 20, 2013, 5:00 PM MDT
In force
44 min
Issued by
NWS Cheyenne, WY
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Albany County, WY, Laramie County, WY

The radar

The Cheyenne radar (KCYS), 37 km from the middle of the area, began a volume at 22:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDNR), launched 12:00Z, 10.3 hours before the alert went out and 221 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2013-07-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 318 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2013-07-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -24 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
318 J/kg
Mixed-layer CIN
-266 J/kg
Mixed-layer LCL
1421 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
-24 m²/s²
0-3 km storm-relative helicity
57 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

588 
WUUS55 KCYS 202216
SVRCYS
WYC001-021-202300-
/O.NEW.KCYS.SV.W.0161.130720T2216Z-130720T2300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
416 PM MDT SAT JUL 20 2013

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN ALBANY COUNTY IN SOUTHEAST WYOMING...
  SOUTHWESTERN LARAMIE COUNTY IN SOUTHEAST WYOMING...

* UNTIL 500 PM MDT

* AT 413 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR YELLOW PINE
  CAMPGROUND...AND MOVING SOUTHEAST AT 30 MPH.

  HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  NORTH CROW CAMPGROUND...VEDAUWOO...GRANITE SPRINGS CAMPGROUND AND  
  RESERVOIR...BUFORD...CRYSTAL LAKE RESERVOIR AND CAMPGROUND.

THIS INCLUDES INTERSTATE 80 IN WYOMING BETWEEN MILEPOSTS 320 AND 345.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4100 10502 4100 10537 4130 10549 4136 10536
TIME...MOT...LOC 2216Z 327DEG 24KT 4126 10541

HAIL...1.00IN
WIND...60MPH

$$

HAHN
2 follow-up statements
056 
WWUS55 KCYS 202231
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
431 PM MDT SAT JUL 20 2013

WYC001-021-202300-
/O.CON.KCYS.SV.W.0161.000000T0000Z-130720T2300Z/
ALBANY WY-LARAMIE WY-
431 PM MDT SAT JUL 20 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
LARAMIE AND SOUTHEASTERN ALBANY COUNTIES UNTIL 500 PM MDT...

AT 427 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR NORTH CROW
CAMPGROUND...AND MOVING SOUTHEAST AT 25 MPH.

HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
GRANITE SPRINGS CAMPGROUND AND RESERVOIR...BUFORD...CRYSTAL LAKE 
RESERVOIR AND CAMPGROUND.

THIS INCLUDES INTERSTATE 80 IN WYOMING BETWEEN MILEPOSTS 330 AND 345.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4100 10502 4101 10530 4125 10540 4129 10530
TIME...MOT...LOC 2231Z 327DEG 24KT 4120 10531

HAIL...1.00IN
WIND...60MPH

$$

HAHN
076 
WWUS55 KCYS 202238
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
438 PM MDT SAT JUL 20 2013

WYC001-021-202249-
/O.CAN.KCYS.SV.W.0161.000000T0000Z-130720T2300Z/
ALBANY WY-LARAMIE WY-
438 PM MDT SAT JUL 20 2013

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN LARAMIE AND
SOUTHEASTERN ALBANY COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.

LAT...LON 4100 10502 4101 10530 4125 10540 4129 10530
TIME...MOT...LOC 2239Z 327DEG 24KT 4115 10527

$$

HAHN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 20, 3:29 PM MDT, 47 minutes earlier.

Area forecast discussion, Jul 20, 3:29 PM MDT, 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
329 PM MDT SAT JUL 20 2013

.SHORT TERM...(THIS EVENING THROUGH MONDAY)
ISSUED AT 328 PM MDT SAT JUL 20 2013

FAIRLY WIDESPREAD STRONG THUNDERSTORMS WERE CURRENTLY OVER
SOUTHEAST WYOMING...ROUGHLY SOUTH OF A KLAR TO KTOR LINE. THE
STORMS HAVE BEEN PRODUCING HEAVY RAIN...STRONG WIND GUSTS AND
HAIL. STORMS FIRED INITIALLY OVER THE MOUNTAINS AND THEN MORE
RECENTLY ON VARIOUS BOUNDARIES IN THAT AREA. THE ACTIVITY WILL
MOVE TO THE EAST AND SOUTHEAST THROUGH EARLY TONIGHT...WITH
SEVERE WEATHER QUITE POSSIBLE OVER THE EAST PART OF THE CWA.
THE ACTIVITY WILL TAPER OFF AND END FROM WEST TO EAST TONIGHT...
WITH SOME LINGERING SHOWERS AND STORMS OVER THE NORTHERN AND
EASTERN PANHANDLE EVEN AFTER 06Z. THE STORMS ARE IN A MORE EARLY
SUMMER TIME ENVIRONMENT...WITH BETTER 0-6 KM SHEAR AND THE LOW
LEVEL THETA-E AXIS OVER THE EASTERN WYOMING BORDER EARLY THIS
AFTERNOON. PRECIPITABLE WATER VALUES AROUND AN INCH WILL ALSO
FAVOR HEAVY RAIN AND POSSIBLE FLOODING.

DRIER AIR WILL SPREAD OVER THE CWA GRADUALLY FROM WEST TO EAST
THROUGH MONDAY. SCATTERED LATE DAY THUNDERSTORMS WILL BE POSSIBLE
AGAIN OVER THE EAST PART OF THE CWA ON SUNDAY...WITH LITTLE OR
NO ACTIVITY ON MONDAY. TEMPERATURES WILL BE WELL ABOVE NORMAL BOTH
DAYS.

.LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY)
ISSUED AT 328 PM MDT SAT JUL 20 2013

UPPER HIGH CENTERED NR THE GREAT BASIN WILL SLOWLY MIGRATE INTO THE
DESERT SOUTHWEST BY THE LATTER HALF OF THE WEEK. FLOW ARE THE
PERIPHERY OF THE HIGH WILL TAP INTO MONSOONAL MOISTURE AND ADVECT IT
INTO THE INTERMOUNTAIN WEST. SO EXPECT TO SEE PRECIPITATION CHANCES
RETURN AND GIVEN THE SLOW STEERING WINDS AND PWATS THAT WILL RETURN
TO BETWEEN 0.75 AND 1.25 INCHES...EXPECT HEAVY RAIN CHANCES TO
RETURN. BEFORE THEN...TUESDAY WILL BE DRY AS THE UPPER HIGH
TRANSITIONS. LLVL THERMAL RIDGE WILL HOLD TO THE WEST OF THE
AREA...ALTHOUGH H7 TEMPERATURES WILL CLIMB TO BETWEEN 16-18C. THIS
WILL PRODUCE HIGH TEMPERATURES WELL INTO THE 90S AT MOST LOCATIONS.
MINIMUM RELATIVE HUMIDITIES WILL FALL INTO THE SINGLE DIGITS IN
AREAS WEST OF THE LARAMIE RANGE ON TUESDAY. HOWEVER...LIGHTER
SURFACE WINDS WILL SUPPRESS FIRE WEATHER CONCERNS.

INITIAL SURGE OF MONSOONAL MOISTURE WILL RETURN ON WEDNESDAY. BEST
INSTABILITY AND LLVL CONVERGENCE WILL BE MAINLY CONFINED TO
SOUTHEAST WYOMING...BUT CANT RULE OUT ELSEWHERE. THURSDAY LOOKS TO
PROVIDE THE BEST CHANCE FOR PRECIPITATION IN THE EXTENDED AS
SHORTWAVE ENERGY ROTATES ACROSS THE AREA.

MUCH OF THE SAME FOR FRIDAY AND SATURDAY AS MOISTURE RECYCLES DAILY
AROUND THE PERIPHERY OF UPPER HIGH. OF COURSE...BEST CHANCES FOR
DAILY CONVECTION WILL COME DURING THE AFTERNOON AND EVENING
HOURS...BUT WOULD NOT BE SURPRISED IF SOME OF THE ACTIVITY LINGERS
INTO THE OVERNIGHT HOURS.

HIGH TEMPERATURES WILL SLOWLY FALL BACK INTO THE 80S THROUGH THE END
OF THE WEEK AND UPCOMING WEEKEND AS MORE MOISTURE/CLOUD-COVER LIMITS
INSOLATION.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SUNDAY AFTERNOON)
ISSUED AT 1144 AM MDT SAT JUL 20 2013

MAIN AVIATION IMPACT WILL BE THE THREAT FOR SHOWERS AND
THUNDERSTORMS AND RESULTANT MVFR VSBYS THIS AFTERNOON AND
EVENING. THIS WILL ESPECIALLY BE THE CASE FOR TERMINALS TO THE
EAST OF THE LARAMIE RANGE WHERE THE ATMOSPHERE WILL BE MOST
FAVORABLE. AS OF 1745Z...CONVECTION HAS JUST BEGAN TO DEVELOP OFF
THE SOUTHEAST WYOMING MOUNTAINS. THIS TREND WILL CONTINUE AS
THUNDERSTORMS BECOME MORE NUMEROUS THIS AFTERNOON. THESE
THUNDERSTORMS ARE NOT ANTICIPATED TO AFFECT AIRFIELDS UNTIL AFTER
20Z OR 21Z. COVERAGE WILL BE SUFFICIENT ENOUGH TO INCLUDE A TEMPO
GROUP AT MOST SITES. SHOWERS AND THUNDERSTORMS WILL LIKELY PUSH
SOUTH AND EAST OF THE AIRFIELDS BY 02Z OR 03Z...WITH GRADUAL
IMPROVEMENT ANTICIPATED THEREAFTER. A FEW OF THE STRONGEST
THUNDERSTORMS MAY CONTAIN LARGE HAIL AND DAMAGING WINDS...
ESPECIALLY AT WESTERN NEBRASKA PANHANDLE SITES.

&&

.FIRE WEATHER...
ISSUED AT 328 PM MDT SAT JUL 20 2013

FIRE WEATHER CONCERNS INCREASE OVER THE CWA...ESPECIALLY WESTERN
SECTIONS STARTING ON SUNDAY AND CONTINUING POSSIBLY INTO TUESDAY.
WESTERLY SURFACE WINDS WILL GUST AS HIGH AS 20 TO 25 MPH OVER
CARBON AND ALBANY COUNTIES SUNDAY AND MONDAY DURING THE DAY.
MINIMUM RELATIVE HUMIDITY VALUES WILL BE BETWEEN 7 AND 12 PERCENT
OVER THE LOWER ELEVATIONS OF THOSE COUNTIES SUNDAY THROUGH
TUESDAY. WILL HOLD OFF ON THE ISSUANCE OF A FIRE WEATHER WATCH
FOR THOSE ZONES AS CONDITIONS ARE AT OR BELOW CLIMATOLOGY AND
WINDS WILL BE MARGINAL. FURTHER TO THE EAST...MINIMUM RELATIVE
HUMIDITY VALUES WILL NOT BE AS LOW AND SOME LATE DAY STORMS
WILL BE PRESENT THROUGH MONDAY.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...NONE.
NE...NONE.
&&

SHORT TERM...WEILAND
LONG TERM...HAHN
AVIATION...HAHN
FIRE WEATHER...WEILAND
Hazardous weather outlook, Jul 20, 10:07 AM MDT, 6 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
1007 AM MDT SAT JUL 20 2013

WYZ101-103>105-109>116-210845-
CONVERSE COUNTY LOWER ELEVATIONS-NORTH LARAMIE RANGE-
FERRIS/SEMINOE/SHIRLEY MOUNTAINS-SHIRLEY BASIN-
CENTRAL CARBON COUNTY-NORTH SNOWY RANGE FOOTHILLS-
SOUTHWEST CARBON COUNTY-SIERRA MADRE RANGE-
UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-LARAMIE VALLEY-
SOUTH LARAMIE RANGE-
1007 AM MDT SAT JUL 20 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL WYOMING...
SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

ISOLATED THUNDERSTORMS WILL FORM OVER THE MOUNTAINS EARLY THIS
AFTERNOON AND THEN MOVE TO THE SOUTHEAST. THE STORMS WILL BE MOST
NUMEROUS OVER THE SNOWY AND SIERRA MADRE RANGES. THE ACTIVITY WILL
PRODUCE BRIEF WIND GUSTS TO 45 MPH AND A PERIOD OF MODERATE RAIN.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

NEZ002-003-019>021-054-055-095-096-WYZ102-106>108-117>119-210845-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-NIOBRARA COUNTY-
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
1007 AM MDT SAT JUL 20 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE...SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT
THUNDERSTORMS WILL DEVELOP OVER AND NEAR THE LARAMIE RANGE EARLY
THIS AFTERNOON. THE ACTIVITY WILL THEN MOVE TO THE SOUTHEAST AND
INTENSIFY. MANY OF THE STORMS WILL PRODUCE HEAVY RAIN...SMALL
HAIL...FREQUENT LIGHTNING AND WIND GUSTS TO 50 MPH. SOME OF THE
STORMS WILL PRODUCE SEVERE WEATHER OVER AND NEAR THE WESTERN
NEBRASKA PANHANDLE IN THE LATE AFTERNOON AND EARLY EVENING. HAIL
UP TO AN INCH AND ONE HALF IN DIAMETER AND WIND GUSTS TO 60 MPH
WILL BE POSSIBLE. LOCALIZED FLOODING FROM THE HEAVY RAINFALL WILL
BE POSSIBLE AS WELL. THE STORMS WILL END BY THE EARLY EVENING IN
SOUTHEAST WYOMING AND BY MIDNIGHT OVER THE PANHANDLE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

AFTERNOON SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP EAST
OF THE LARAMIE RANGE ONCE AGAIN SUNDAY AFTERNOON AND CONTINUE
THROUGH SUNSET.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED FOR THE WESTERN NEBRASKA PANHANDLE
BETWEEN 3 PM AND 9 PM.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

WEILAND

In the hours before

Local storm report, Jul 20, 3:35 PM MDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
335 PM MDT SAT JUL 20 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0333 PM     HAIL             MANVILLE                42.78N 104.62W
07/20/2013  M0.50 INCH       NIOBRARA           WY   TRAINED SPOTTER

&&

MJAMSKI
Local storm report, Jul 20, 3:54 PM MDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
354 PM MDT SAT JUL 20 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 PM     HAIL             2 W LUSK                42.76N 104.49W
07/20/2013  M1.00 INCH       NIOBRARA           WY   TRAINED SPOTTER

            PENNY TO QUARTER SIZE HAIL.

&&

MJAMSKI
Local storm report, Jul 20, 3:55 PM MDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
355 PM MDT SAT JUL 20 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 PM     HAIL             2 E LUSK                42.76N 104.41W
07/20/2013  M1.00 INCH       NIOBRARA           WY   TRAINED SPOTTER

            PENNY TO QUARTER SIZE HAIL.

&&

MJAMSKI
Local storm report, Jul 20, 4:01 PM MDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
401 PM MDT SAT JUL 20 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     HEAVY RAIN       4 SE CHEYENNE           41.10N 104.74W
07/20/2013  M1.00 INCH       LARAMIE            WY   TRAINED SPOTTER

            RAINFALL MEASURED IN 60 MINUTES.

&&

MJAMSKI
Special weather statement, Jul 20, 4:03 PM MDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
403 PM MDT SAT JUL 20 2013

WYZ102-107-108-202230-
EAST PLATTE COUNTY WY-GOSHEN COUNTY WY-NIOBRARA COUNTY WY-
403 PM MDT SAT JUL 20 2013

...SIGNIFICANT WEATHER ADVISORY FOR EXTREME NORTHEASTERN PLATTE...
SOUTHERN NIOBRARA AND EXTREME NORTHWESTERN GOSHEN COUNTIES UNTIL 430
PM MDT...

AT 359 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR KEELINE...OR 14 MILES WEST OF LUSK...MOVING
EAST AT 10 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  RAWHIDE BUTTES...

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 4274 10443 4255 10445 4262 10483 4276 10481
TIME...MOT...LOC 2204Z 276DEG 9KT 4269 10469

MAZUR
Special weather statement, Jul 20, 4:06 PM MDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
406 PM MDT SAT JUL 20 2013

WYZ115>117-202245-
LARAMIE VALLEY WY-SOUTH LARAMIE RANGE WY-SOUTH LARAMIE RANGE
FOOTHILLS WY-
406 PM MDT SAT JUL 20 2013

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN LARAMIE AND SOUTHEASTERN
ALBANY COUNTIES UNTIL 445 PM MDT...

AT 403 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES EAST OF LARAMIE...MOVING SOUTHEAST AT 25
MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  TIE CITY CAMPGROUND...
  YELLOW PINE CAMPGROUND...
  NORTH CROW CAMPGROUND...
  VEDAUWOO...
  GRANITE SPRINGS RESERVOIR AND CAMPGROUND...
  BUFORD...
  CRYSTAL LAKE RESERVOIR AND CAMPGROUND...

THIS INCLUDES INTERSTATE 80 IN WYOMING BETWEEN MILEPOSTS 320 AND
335.

&&

LAT...LON 4116 10511 4106 10540 4136 10554 4140 10547
TIME...MOT...LOC 2205Z 329DEG 21KT 4133 10546

HAHN

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 19, 6:00 PM MDTSpecial Weather StatementCYSAlbany30 min
Jul 20, 12:27 PM MDTSpecial Weather StatementCYSPlatte48 min
Jul 20, 12:53 PM MDTSpecial Weather StatementCYSPlatte52 min
Jul 20, 1:35 PM MDTSpecial Weather StatementCYSAlbany55 min
Jul 20, 1:45 PM MDTSpecial Weather StatementCYSAlbany60 min
Jul 20, 2:32 PM MDTSpecial Weather StatementCYSAlbany43 min
Jul 20, 2:55 PM MDTSpecial Weather StatementCYSLaramie35 min
Jul 20, 3:02 PM MDTSevere Thunderstorm WarningCYSAlbany, Laramie, Platte43 min
Jul 20, 3:05 PM MDTSpecial Weather StatementCYSAlbany25 min
Jul 20, 3:07 PM MDTSpecial Weather StatementCYSLaramie38 min
Jul 20, 3:14 PM MDTSevere Thunderstorm WarningCYSLaramie46 min
Jul 20, 3:17 PM MDTSevere Thunderstorm WarningCYSLaramie28 min
Jul 20, 3:24 PM MDTSevere Thunderstorm WarningCYSGoshen, Laramie36 min
Jul 20, 3:29 PM MDTSpecial Weather StatementCYSLaramie31 min
Jul 20, 3:30 PM MDTSevere Thunderstorm WarningCYSNiobrara45 min
Jul 20, 4:03 PM MDTSpecial Weather StatementCYSNiobrara27 min
Jul 20, 4:06 PM MDTSpecial Weather StatementCYS39 min
Jul 20, 4:24 PM MDTAreal Flood AdvisoryCYSGoshen, Laramie3 hr
Jul 20, 4:33 PM MDTSpecial Weather StatementCYSGoshen27 min
Jul 20, 4:46 PM MDTSpecial Weather StatementCYSLaramie29 min
Jul 20, 5:25 PM MDTSevere Thunderstorm WarningCYSNiobrara35 min
Jul 20, 5:50 PM MDTSpecial Weather StatementCYSConverse40 min

Nearby

Severe Thunderstorm Warnings in Wyoming, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.